Change search
ReferencesLink to record
Permanent link

Direct link
Hausdorff measure and stability for the p-obstacle problem (2 < p
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2003 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 195, no 1, 14-24 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we analyze the free boundary for the inhomogeneous obstacle problem with zero obstacle governed by the degenerate operator div(A/(delu)) = fchi({u>0}), where f is a positive, Lipschitz function, and A(delu) is of the p-Laplacian type, i.e., A(delu) approximate to \delu\(p-2)delu, (2

Place, publisher, year, edition, pages
2003. Vol. 195, no 1, 14-24 p.
Keyword [en]
variational-inequalities, elliptic-equations, free-boundaries, regularity
URN: urn:nbn:se:kth:diva-22957DOI: 10.1016/j.jde.2003.06.002ISI: 000186552900002OAI: diva2:341655
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
In the same journal
Journal of Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link